A 39-year-old female asked:
I have a severe yeast infection. for two days i took diflucan (fluconazole) 150 mg. i was still itching and had discharge. whats wrong?
1 doctor answer • 2 doctors weighed in
Dr. Linda Spenceranswered
Dermatology 38 years experience
Several possibilitie: Among the possibilities: 1. Misdiagnosis. How was the yeast infection diagnosed? 2. Coexisting problem. Ii could be that you have another problem. 3. Insufficient time. It might just take a little longer for the yeast infection to respond to diflucan (fluconazole). I suggest seeing your doctor for re-evaluation and management.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsReviewed >2 years ago
Last updated Jul 28, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.